Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness and the convergence of successive approximations


Author: A. D. Ziebur
Journal: Proc. Amer. Math. Soc. 13 (1962), 899-903
MSC: Primary 34.04
DOI: https://doi.org/10.1090/S0002-9939-1962-0150369-7
MathSciNet review: 0150369
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [2] L. M. Graves, The theory of functions of real variables, 2nd ed., McGraw-Hill, New York, 1956. MR 0075256 (17:717f)
  • [3] J. LaSalle, Uniqueness theorems and successive approximations, Ann. of Math. 50 (1949), 722-730. MR 0031165 (11:110e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0150369-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society